Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 818506, 11 pages
http://dx.doi.org/10.1155/2015/818506
Research Article

Positive Periodic Solutions of a Neutral Impulsive Predator-Prey Model

School of Mathematical Sciences, Shanxi University, Taiyuan, Shanxi 030006, China

Received 24 September 2014; Revised 23 January 2015; Accepted 24 January 2015

Academic Editor: Bai-Lian Larry Li

Copyright © 2015 Guirong Liu and Xiaojuan Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guirong Liu and Xiaojuan Song, “Positive Periodic Solutions of a Neutral Impulsive Predator-Prey Model,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 818506, 11 pages, 2015. https://doi.org/10.1155/2015/818506.